On the cooperation algebra of the connective Adams summand

Baker, A. and Richter, B. (2008) On the cooperation algebra of the connective Adams summand. Tbilisi Mathematical Journal, 1, pp. 33-70.

[img] Text


Publisher's URL: http://tcms.org.ge/Journals/TMJ/Volume1/abstract1_3.html


The aim of this paper is to gain explicit information about the multiplicative structure of ℓ* ℓ, where ℓ is the connective Adams summand at an odd prime p. Our approach differs from Kane's or Lellmann's because our main technical tool is the MU-based Künneth spectral sequence. We prove that the algebra structure on ℓ* ℓ is inherited from the multiplication on a Koszul resolution of ℓ* BP.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Baker, Dr Andrew
Authors: Baker, A., and Richter, B.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Tbilisi Mathematical Journal
ISSN (Online):1512-0139

University Staff: Request a correction | Enlighten Editors: Update this record